MathSciNet Relay Station
MathSciNet bibliographic data
MR2387969 62H12 (62F12 62G09)
Bickel, Peter J.; Levina, Elizaveta Regularized estimation of large covariance matrices. Ann. Statist. 36 (2008), no. 1, 199–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement